Please use this identifier to cite or link to this item: https://hdl.handle.net/10593/10884
Title: Some remarks on equatives and related phenomena
Authors: Borsley, Robert D.
Jaworska, Ewa
Issue Date: 1981
Publisher: Adam Mickiewicz University
Citation: Studia Anglica Posnaniensia, vol. 13 (1981), pp. 79-108
URI: http://hdl.handle.net/10593/10884
ISSN: 0081-6272
Appears in Collections:Studia Anglica Posnaniensia, 1981 vol. 13

Files in This Item:
File Description SizeFormat 
06_Borsley_Jaworska.pdf7.82 MBAdobe PDFView/Open
Show full item record



This item is licensed under a Creative Commons License Creative Commons